# SDR SWAA2018040320910

- Difficulty date: March 30, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 18,310 hours, 7,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD EMERGENCY EXIT LENS BROKEN.   SECURED THE LENS IAW SIP.
